# SDR ALG2005F00060

- Difficulty date: August 6, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N523AL
- Make and model: Urocop EC120B
- Aircraft serial: 1262
- Engine: Tmeca ARRIU2F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0319928730
- Part serial: 135B
- Condition: Failed
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON THE FIRST HOVER FLIGHT OF THE DAY.  IN HOVER FLIGHT, THE ROTOR RPM BLEED OFF AND WOULD NO RECOVER.  NOTIFIED MAINTENANCE OF THE PROBLEM.  FUEL CONTROL WAS REPLACED IAW MM.  AC RETURNED TO SEVICE UPON COMPLETION OF ALL FUNCTIONAL CHECKS.  (K)
